Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

A. Gedroics

  • H. Kalis, M. Marinaki and A. Gedroics, Mathematical modeling of the 2D MHD flow around infinite cylinders with square-section placed periodically, Vol. 48, No. 3, 527-542, 2012 [Abstract] [PDF]

  • A. Gedroics and H. Kalis, Mathematical modelling of 2D magnetohydrodynamic flow %between two coaxial cylinders in an external magnetic field, Vol. 46, No. 2, 153-170, 2010 [Abstract] [PDF]

  • A. Buikis, H. Kalis and A. Gedroics, Mathematical modelling of 2D magnetohydrodynamics and temperature fields induced by alternating current feeding the bar type conductors in a cylinder, Vol. 46, No. 1, 41-58, 2010 [Abstract] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X